# SDR UPS07848838

- Difficulty date: January 3, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 3750257U503
- Condition: Cracked
- Location: Fs 1040 L31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C-PIT STA 1040 L31L, LONGERON SPLICE FITTING CRACKED.  REMOVED AND REPLACED LONGERON SPLICE FITTING AT STA 1040 L31L IAW SRM 51-01-20D, 51-03-02.
